Complex hypersingular integrals and integral equations in plane elasticity

A. M. Linkov, S. G. Mogilevskaya

Research output: Contribution to journalArticlepeer-review

75 Scopus citations


Complex hypersingular (finite-part) integrals and integral equations are considered in the functional class of N. Muskhelishvili. The appropriate definition is given. Three regularization (equivalence) formulae follow from this definition. They reduce hypersingular integrals to singular ones and allow to derive hypersingular analogues for Sokhotsky-Plemelj's formulae and for conditions that are necessary and sufficient for the function to be piecewise holomorphic. Two approaches to get and investigate complex hypersingular equations follow from these results: one of them is based on the equivalence formulae; as to the other, it is based on above-mentioned conditions. As an example, authors' equation for plane elasticity is studied. The existence of a unique solution is stated and some advantages over singular equations are outlined. To solve hypersingular equations the quadrature rules are presented. The accuracy of different quadrature formulae is compared, the examples being used. They confirm the need to take into account asymptotics and to carry out a thorough analytical investigation to get safe numerical results.

Original languageEnglish (US)
Pages (from-to)189-205
Number of pages17
JournalActa Mechanica
Issue number1-4
StatePublished - Mar 1 1994

Fingerprint Dive into the research topics of 'Complex hypersingular integrals and integral equations in plane elasticity'. Together they form a unique fingerprint.

Cite this